# SDR UALA2008121606903

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 63,433 hours, 18,507 cycles
- Engine: Pwa PW2037
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER HIGH POWER RUN FOUND RIGHT WING ANTI ICE VALVE FAILED TO OPEN CORRECTLY.  REPLACED RT WING ANTI ICE VALVE.
